Uniform convergence of $N$-dimensional Walsh–Fourier series

Volume 168 / 2005

U. Goginava Studia Mathematica 168 (2005), 1-14 MSC: Primary 42C10. DOI: 10.4064/sm168-1-1


We establish conditions on the partial moduli of continuity which guarantee uniform convergence of the $N$-dimensional Walsh–Fourier series of functions $f$ from the class $C_{W}( I^{N}) \cap \bigcap_{i=1}^{N}BV_{i,\{p(n)\}}$, where $p( n)\uparrow \infty$ as $n\to\infty$.


  • U. GoginavaDepartment of Mechanics and Mathematics
    Tbilisi State University
    Chavchavadze St. 1, Tbilisi 0128, Georgia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image